# SDR SWIA95756

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27297
- Make and model: Swrngn SA227AC
- Aircraft serial: AC735
- Engine: Garrtt TPE33111U
- System (JASC): 2612 · Fire Detection
- Part: Fire Light
- Condition: Shorted
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, LEFT ENGINE FIRE LIGHT ILLUMINATED.  FOLLOWED CHECKLIST, RETURNED TO LAX.  FOUND FIRE PROBE TERMINAL ON LEFT ENGINE SHORTED AGAINST FUEL LINE.  REPOSITIONED FUEL LINE AND PROBE AND INSULATED BOTH, OPS CHECK GOOD.
